# SDR 97ZZZX5133

- Difficulty date: September 29, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N457AL
- Make and model: Bell 407
- Aircraft serial: 53151
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 406016100119
- Condition: Cracked
- Location: T/R
- Part time: 1,257 hours
- Component: 407012101107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POST-FLIGHT FOUND TAILROTOR BLADE CRACKED AT INBOARD RADIUS INSIDE TOWARD LEADING EDGE.  POSSIBLY STARTED AT CORROSION SPOT.
